Product was successfully added to your shopping cart.
Previous

Mofen 200 (Botol)

Previous

Mofen Drops

Erphamol Drops

Quick Overview

Komposisi
Paracetamol 60 mg / 0,6 ml

Indikasi
Meringankan rasa sakit kepala, sakit gigi dan menurunkan demam pada anak.

Kemasan
Btl @ 15 ml

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

  1. Be the first to review this product

Write Your Own Review

[profiler]
Memory usage: real: 21757952, emalloc: 21454256
Code ProfilerTimeCntEmallocRealMem